# SDR SWAA2024121659681

- Difficulty date: November 13, 2024
- Submitted: December 16, 2024
- Operation: Air carrier
- Aircraft: N8517F
- Make and model: Boeing 737-8H4
- Aircraft serial: 63594
- Aircraft time: 26,450 hours, 13,157 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Structure
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(A125-1) AFT CARGO COMPARTMENT; FLOOR STRUCTURE @ DOOR OPENING CORRODED BS792-847; WL156; RBL19-28<[01] REMOVED CORROSION AND VERIFIED WITH 10X MAGNIFIER ALL REMOVED IAW SRM 51-10-02-0G-0VERIFIED LIMITS; ORIGINAL THICKNESS .050'; REMAINIG THICKNESS .026'; MATERIAL LOSS OF .024'; LOSS OF UP TO .005' ALLOWED-OUT OF LIMITS IAW SRM 53-60-15-1A-1 INSTALLED NEW WEB I/A/W BOEING DWG 146A8120 REVA;[02] C/W AUDIT C/W
